# SDR GVR2004F00000

- Difficulty date: January 15, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N13ST
- Make and model: Cessna 501
- Aircraft serial: 5010285
- Engine: Pwa JT15D1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 551900912
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  ALSO, CHAIR BASE HAS HAD PREVIOUS INAPPROPRIATE REPAIR MADE.  CHAIR WAS REPAIRED.
